MathSciNet Relay Station
MathSciNet bibliographic data
MR722930 (85c:53099) 53C42
Peng, Chia Kuei; Terng, Chuu-Lian The scalar curvature of minimal hypersurfaces in spheres. Math. Ann. 266 (1983), no. 1, 105–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement